# SDR FDEA201206152246

- Difficulty date: June 15, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 91,960 hours, 26,018 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Feeder Cable
- Part number: AUP9001501
- Condition: Burned
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON VIEW THROUGH DOOR 438BL, FEEDER CABLES FOUND CHAFING AGAINST STRUCTURE, ARCING, AND BURNED.  FEEDER CABLE REPLACED EO 8-2450-7-5009 01, PART 1.
